# SDR AU971163

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 21519
- Condition: Cracked
- Location: Lt Rt Mlg Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR ACTUATOR ROD END SPHERICAL BEARINGS CRACKED IN SEVERAL PLACES ACROSS THE PIVOTING BALL.
